MathSciNet Relay Station
MathSciNet bibliographic data
MR352034 (50 #4522) 10M05
Hoggatt, Verner E., Jr.; Long, Calvin T. Divisibility properties of generalized Fibonacci polynomials. Fibonacci Quart. 12 (1974), 113–120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement